# SDR P5CA2019062540132

- Difficulty date: June 22, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,371 hours, 20,957 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 322337
- Condition: Loose
- Location: Overheat Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG OVERHEAT LOOP 1 STATUS MSG. T/S IAW FIM 26-11 FT 804, TESTED FIRE DETECTION SYSTEM, NO FAULTS OR MESSAGES FOUND. INSP FIRE O/H CARDS, RE-RACKED AND SECURED. NO FAULTS FOUND. T/S PER WDM 26-11-22. CONTINUITY AND MEG CHECK OF WIRE OK. REMOVED AND REPLACED TERMINAL ON T5684 DETECTOR IAW SWPM 20-30-11. OPS CHECKED OK IAW AMM 26-11-00.
